# SDR 2008UALA03303

- Difficulty date: June 10, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 75,062 hours, 9,319 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417U52201
- Condition: Inadequate
- Location: Seat 58 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 58 ABC EMERGENCY PATH LIGHTS ARE INADEQUATE.  FOUND LIGHT ASSEMBLY PROTRUDING.  REPLACED LIGHT ASSEMBLY.  AC OK FOR SERVICE.
